Cubature Rules for Unitary Jacobi Ensembles

Jan Felipe van Diejen, E. Emsiz

Research output: Contribution to journalArticleScientificpeer-review


We present Chebyshev type cubature rules for the exact integration of rational symmetric functions with poles on prescribed coordinate hyperplanes. Here the integration is with respect to the densities of unitary Jacobi ensembles stemming from the Haar measures of the orthogonal and the compact symplectic Lie groups.
Original languageEnglish
Pages (from-to)145-156
Number of pages12
JournalConstructive Approximation: an international journal for approximations and expansions
Issue number1
Publication statusPublished - 2020


  • Compact Lie groups
  • Cubature rules
  • Haar measures
  • Random matrices


Dive into the research topics of 'Cubature Rules for Unitary Jacobi Ensembles'. Together they form a unique fingerprint.

Cite this